# SDR UPS08653694

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T220138G
- Part serial: 000008
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT I/B MAIN FLAP DENTED OUT OF SRM LIMITS.  REPAIRED PER EO B767-5750-30895-A.
